Journal article icon

Journal article

On the irreducibility of Deligne-Lusztig varieties

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.crma.2006.04.014

Authors


Bonnafe, C More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
COMPTES RENDUS MATHEMATIQUE
Volume:
343
Issue:
1
Pages:
37-39
Publication date:
2006-07-01
DOI:
ISSN:
1631-073X
URN:
uuid:9e029b9c-51bb-4e7c-89d7-385534d2af9f
Source identifiers:
3606
Local pid:
pubs:3606

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP